Will Low Dose Naltrexone (LDN) Help Botox Poisoning?

Visit our e-commerce website for Conferences, Webinars, Medical Membership, eBooks etc [More Details]

Medical Professionals Become an LDN Specialist [More Details]

Janine Milne - Consulting Pharmacy Prescriber
Pharmacist consultant prescriber Janine Maline

Will Low Dose Naltrexone (LDN) Help Botox Poisoning?

I am suffering from Botox poison side effects in the form of severe flu-like symptoms since having the first treatment four weeks ago.   I am already on LDN.   Will this help me with the Botox side effects?  Any other things I could do to help recovery?  I wouldn't say I was an expert in Botox poisoning or side effects but what I would imagine has happened is your inflammation system has gone a bit haywire.  What I would tend to do in that situation is carry on with the LDN and probably look again at diet, maybe look at your thyroid again.  I know Botox sometimes has side effects.  It increases the antibody level with your thyroid gland and if you are on LDN for a long period of time, the antibodies should come down.